# SDR IPXA2020111162266

- Difficulty date: October 25, 2020
- Submitted: November 11, 2020
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 91,860 hours, 16,884 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: AVB7510
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C NR 2 PYLON WEB ANGLE/STIFFENER CRACK INSIDE PANEL 457AL.  REMOVED AND REPLACED NR 2 PYLON ANGLE/STIFFENER, IAW SRM 51-31-01 AND DWG AVB7510.  (MINOR)
